Living Alone



REGISTER TO REMOVE ADS

Dreaded_Desire62

bronze member
Joined
Nov 2, 2011
Messages
5,451
Age
26
Location
Albuquerque, NM
Website
gmail.com
  • You've Got A Friend In Me
  • Writer of Writers
I have been having problems with my health and I am living alone. I should probably start by saying that I am living in a housing program for a homeless shelter. Yes, I was homeless.

But, that's a long story.

I am just having problems with my health and I am just feeling really depressed. I feel like my depression is acting up. The medication I was taking was making me have a lisp, my lips were scrunching up, and now since being off the medication, I am now having a headache, grogginess, and just an inability to focus.

It's quite worrisome. But, the reason I am telling you guys this is. I am just tired of taking medication. I am tired of feeling depressed all the time. I am tired of feeling paranoid and like the scourge of the internet.

I am worried about if I can I live on my own. It's interfering with my school life as well. I just wish all these will end. Now, saying I am suicidal, because I am trying to wait it out.

I have a psych appointment coming up. I just want my focus back. I can't seem to do anything without pushing myself right now.

Have you ever felt this way, guys? Have you ever faced challenges that made you question if you could do something?
 

kuraudoVII

D'oh, I missed!
Joined
Feb 20, 2014
Messages
1,974
Location
Somewhere in Castle Figaro...
  • Final Fantasy X/X-2 HD Remaster
I'm pretty sure that everyone somewhere down the line has felt completely insignificant and couldn't feel like they could do anything. I know I certainly did and still kind of do thanks to being unemployed for so many years and several choice moments from school.

For me, what really helps is trying to stay active. When I say this, I don't just mean physically active, I also mean mentally as well. Since you stated that you were beginning to have a lack of focus since being off your medication, I suppose you can try to do something that isn't particularly taxing on your mind and body and just work your way from there. It can be as simple as walking around the block for a little bit or riding a bike. Reading can sometimes help as well. I know that for me, sometimes I would read aloud trying to lend voices to the characters that were in the novel/comic/manga that I was pouring through. Not only is it fun to do, but it also makes me try to step into those characters' shoes and absorbs my attention on that instead of what was bothering me. Sometimes, you need to take a break from a problem and engage in something else in order gain a better focus and figure something out.

As for the medication, being off of something can leave some rough withdrawal effects on the body, but it's ultimately better to be off of it in your case considering what it was doing to you before. I had a very close family member die of an overdose of medication when I was still young, so I'm glad to hear that you are at least off something appeared to be yielding more harm than good. As for the effects you are having now, try to get some more sleep if possible and try not to skip out on meals.

Just keep plugging along. Remember, all of us are here for you if you need a balm for your problems.
 

Dreaded_Desire62

bronze member
Joined
Nov 2, 2011
Messages
5,451
Age
26
Location
Albuquerque, NM
Website
gmail.com
  • You've Got A Friend In Me
  • Writer of Writers
I'm pretty sure that everyone somewhere down the line has felt completely insignificant and couldn't feel like they could do anything. I know I certainly did and still kind of do thanks to being unemployed for so many years and several choice moments from school.

For me, what really helps is trying to stay active. When I say this, I don't just mean physically active, I also mean mentally as well. Since you stated that you were beginning to have a lack of focus since being off your medication, I suppose you can try to do something that isn't particularly taxing on your mind and body and just work your way from there. It can be as simple as walking around the block for a little bit or riding a bike. Reading can sometimes help as well. I know that for me, sometimes I would read aloud trying to lend voices to the characters that were in the novel/comic/manga that I was pouring through. Not only is it fun to do, but it also makes me try to step into those characters' shoes and absorbs my attention on that instead of what was bothering me. Sometimes, you need to take a break from a problem and engage in something else in order gain a better focus and figure something out.

As for the medication, being off of something can leave some rough withdrawal effects on the body, but it's ultimately better to be off of it in your case considering what it was doing to you before. I had a very close family member die of an overdose of medication when I was still young, so I'm glad to hear that you are at least off something appeared to be yielding more harm than good. As for the effects you are having now, try to get some more sleep if possible and try not to skip out on meals.

Just keep plugging along. Remember, all of us are here for you if you need a balm for your problems.
Thanks for the support. I am sorry about your loved one. Growing up with a father that like to get his hands on any type of meds was difficult for me and my sister growing up. It lead me to resent him, because the medicine he stole was mine and he overdosed once on prescription drugs.

It's hard having a relative that has a problem like that. It's just so easy to take the wrong dosage as well, most people, including myself having read the instructions and just get used to how we normally take it.

I am not a drug addict, but it seems easy to become one. Interesting fact, the drug that most people overdose on is prescription medicine, if I remember correctly.

Ugh, it seems like I am having some after effects. My hands seem to keep trembling, I seem to have to the same lip scrunching and I am going to hopefully see my doctor about it Wednesday. I'm just nervous right now. Guys, listen to your doctors and follow the labels closely. And, you have questions, don't be afraid to ask.
 

Hidden

A boy named Crow
Joined
May 4, 2005
Messages
1,615
Age
30
Location
A world that never was
Website
www.freewebs.com
  • Character of the Week
  • Quack Attack
Pharmacology is incredibly complex and can be difficult to optimize for an individual. You mention above the importance of reading the instructions and asking your doctor if you have questions. I also hope you keep track of the effects and side-effects these drugs have on you (it seems that you do), because that can be the only way a doctor knows if they're beneficial to you or not.

Most of all, keep your head up. It sounds like you're doing the right things, so I hope you and your doctor can find a balance that works well for you. And I would never discourage anyone from looking at other methods to improve their mental and physical wellness, like what kurauldoVII suggested, but of course what works is as unique to the individual as in medicine.
 

Dreaded_Desire62

bronze member
Joined
Nov 2, 2011
Messages
5,451
Age
26
Location
Albuquerque, NM
Website
gmail.com
  • You've Got A Friend In Me
  • Writer of Writers
Pharmacology is incredibly complex and can be difficult to optimize for an individual. You mention above the importance of reading the instructions and asking your doctor if you have questions. I also hope you keep track of the effects and side-effects these drugs have on you (it seems that you do), because that can be the only way a doctor knows if they're beneficial to you or not.

Most of all, keep your head up. It sounds like you're doing the right things, so I hope you and your doctor can find a balance that works well for you. And I would never discourage anyone from looking at other methods to improve their mental and physical wellness, like what kurauldoVII suggested, but of course what works is as unique to the individual as in medicine.
Yes, that is very true. I know that Abilify causes me anxiety and the medication I am taking now is called Risperidone. It goes by Risperidol as well. It's causes me drowsiness right now. Today's the first day and I am trying my best to stay awake, because each hour you sleep takes away an hour you sleep during the night.
 
Top